# SDR HNAA0800023

- Difficulty date: January 4, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 36,311 hours, 39,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 36,311 hours, 39,506 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

2 FLOOR EMERGENCY ESCAPE PATH LIGHTS ARE INOP IN FORWARD CABIN.  RELAMPED AND TESTED GOOD.
